When you suddenly see a pimple on your face, you may think that your work stress or sleepless nights caused it. But there could be other factors behind it. What causes sudden breakouts?
How To Apply Tomato On Face
Well, the products you are using, the food that you are eating, the hygiene conditions you are maintaining are just some factors that play a role in these skin breakouts.
Unless you find the actual reason, you might not be able to win the battle. Skin breakouts on face can sometimes be painful and they may also spoil your look.
Signs You Must Change Skin Care Routine
Especially, when you are planning to attend a party or a date, having a pimple on your face may ruin your look and confidence levels. Therefore, let us first get into the root cause of the problem by knowing about the reasons behind such breakouts.
Sometimes, trying something new may cause a breakout. For example, a shampoo which doesn't suit your skin may cause allergic reaction especially when you let it build up on your skin or scalp.
Product build up may also cause this problem. If you fail to remove your make-up properly, your pores may get clogged and this can lead to breakouts.
Some experts also say that hair removal methods may also cause breakouts especially, when the area isn't ex-foliated before the waxing process.
Even lotions and creams which don't suit your skin tend to react with it and cause sudden breakouts. Therefore, it isn't advisable to try something new without your dermatologist's consent.
Consuming dairy products may increase the chances of breakouts. If you experience breakouts due to this reason, minimise your intake.
Dry skin when cracks a bit may allow bacteria to breed and this might lead to breakouts in some cases. Therefore, ex-foliating and moisturising rituals are important.
The sweat on your skin should be washed immediately after a workout as it can be one of the reasons behind breakouts.
Wipe the surface of your mobile phones regularly as the bacteria that gets accumulated there may also cause breakouts.
Some drugs can also cause breakouts. Consult your physician if you experience a breakout after trying a prescribed medicine.